Journal of East China Normal University(Natural Sc ›› 2015, Vol. 2015 ›› Issue (6): 46-52.doi: 10.3969/j.issn.1000-5641.2015.06.007

• Article • Previous Articles     Next Articles

New transformation for the partial sum of a cubic q-series

 WANG  Chen-Ying   

  • Received:2015-04-24 Online:2015-11-25 Published:2015-12-23

Abstract: The partial sum of a cubic basic hypergeometric series is investigated by means of the modified Abel's lemma on summation by
parts. A new transformation formula for the cubic series is established, which expands some known cubic q-series summation

CLC Number: